| Model Number |
XELAED001B |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the associated defibrillator displayed a "check pads" message using these electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The customer's report was verified and attributed to faulty electrode pads.The pads inherent impedance rating was outside of the short range.The electrode pads were replaced to remedy the customer's report.This type of failure does not disable the electrode from delivering therapy when attached to a defibrillator.This is a malfunction which only impacts the self-test of the electrode with the defibrillator.This type of malfunction does not pose any clinical impact and does not meet our guidelines for reportability.The electrode pads were scrapped after testing.Analysis of reports of this type has not identified an increase in trend.
Additional Manufacturer Narrative
This supplemental medwatch report updates information based upon your request which differs from the initial medwatch report filed.Please reference sections d1 updated, d4 catalog # removed, d4 primary udi # updated.